# SDR CA101014003

- Difficulty date: September 23, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- System (JASC): 7120 · Engine Mount Section
- Part: Tube
- Condition: Mismanufactured
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING BUILD-UP OF ENGINE AS A SPARE FOR A "QUICK CHANGE" THE TECH NOTICED THE ADEL CLAMPS WOULD NOT HOLD SECURELY TO THE MOUNT.  FURTHER INVESTIGATION REVEALED THAT 2 TUBES THAT WERE REPLACED AT O/H WERE IN FACT UNDER THE MINIMUM MFG DIMENSIONS.  THE MOUNT WILL BE RETURNED TO THE VENDOR FOR CORRECTION.
